# SDR UALA2013060703962

- Difficulty date: June 6, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 64,796 hours, 23,713 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 84
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN HARNESS FAILED TO INFLATE. SWAPPED F/O`S MASK WITH OBSERVERS MASK . CHECKED OK.  REPLACED OBSERVERS MASK.
